Open Access
Issue
RAIRO-Oper. Res.
Volume 58, Number 2, March-April 2024
Page(s) 1257 - 1279
DOI https://doi.org/10.1051/ro/2024044
Published online 29 March 2024
  • N.N. Agarwal, Some problems in the theory of reliability and queues. Ph.D. thesis, Kurukshetra university, Kurukshetra (1965). [Google Scholar]
  • A. Ahuja, A. Jain and M. Jain, Application analysis and ANFIS computing of unreliable single server queueing model with multiple stage service and functioning vacation. Math. Comput. Simul. 192 (2022) 464–490. [Google Scholar]
  • R. Aniyeri and C.R. Nadar, A multiphase queuing system with assorted servers by using matrix geometric method. Int. J. Appl. Eng. 382 (2017) 12052–12059. [Google Scholar]
  • F. Afroun, D. A¨ıssani, D. Hamadouche and M. Boualem, Q-matrix method for the analysis and performance evaluation of unreliable M/M/1/N queueing model. Math. Methods Appl. Sci. 41 (2018) 9152–9163. [Google Scholar]
  • A.A. Bouchentouf and M. Boualem, Analysis and performance evaluation of Markovian feedback multi-server queueing model with vacation and impatience. AJMMS 40 (2021) 261–282. [Google Scholar]
  • A.A. Bouchentouf, M. Cherfaoui and M. Boualem, Performance and economic analysis of a single server feedback queueing model with vacation and impatient customers. Opsearch 56 (2019) 300–323. [Google Scholar]
  • A.A. Bouchentouf, M. Boualem, M. Cherfaoui and L. Medjahri, Variant vacation queueing system with Bernoulli feedback, balking and server’s states-dependent reneging. Yugoslav J. Oper. Res. 31 (2021) 557–575. [Google Scholar]
  • A.A. Bouchentouf, M. Boualem, L. Yahiaoui and H. Ahmad, A multi-station unreliable machine model with working vacation policy and customers’ impatience. Qual. Technol. Quant. Manage. 19 (2022) 766–796. [Google Scholar]
  • A.A. Bouchentouf, L. Medjahri, M. Boualem and A. Kumar, Mathematical analysis of a Markovian multi-server feedback queue with a variant of multiple vacations, balking and reneging. Discrete Continuous Models Appl. Comput. Sci. 30 (2022) 21–38. [Google Scholar]
  • E.B. Bourennane, M. Ourbih-Tari, H. Saggou and Z. Ezzourgui, The Markovian Bernoulli queues with operational server vacation, Bernoulli’s weak and strong disasters, and linear impatient customers. Commun. Math. Sci. (2022) 31. [Google Scholar]
  • M. Cherfaoui, A.A. Bouchentouf and M. Boualem, Application and simulation of Bernoulli feedback queue with general customers’ impatience under variant vacation policy. Int. J. Oper. Res. 46 (2023) 451–480. [Google Scholar]
  • P. Deora, U. Kumari and D.C. Sharma, Application analysis and optimization of machine repair model with working vacation and feedback-policy. Int. Comput. Appl. Math. 7 (2021) 1–14. [Google Scholar]
  • A. Goel, A. Chauhan and A.K. Malik, Application of Advanced Optimization Techniques in Industrial Engineering. CRC Press (2022). [Google Scholar]
  • Indra and Vijay Rajan, Queuing analysis of markovian queue having two heterogeneous servers with catastrophes using matrix geometric technique. IJSS 12 (2017) 205–212. [Google Scholar]
  • J.S.R. Jang and N. Gulley, Fuzzy Logic Toolbox User’S Guide. Vol. 1. The Mathworks Inc. (1995) 19. [Google Scholar]
  • M. Jain and S. Dhibar, ANFIS and metaheuristic optimization for strategic joining policy with re-attempt and vacation. Math. Comput. Simul. 211 (2023) 57–84. [Google Scholar]
  • M. Jain and A. Jain, Working vacations queueing model with multiple types of server breakdowns. Appl. Math. Model. 34 (2010) 1–13. [Google Scholar]
  • M. Jain, S.S. Sanga and R.K. Meena, Application F-policy for Markovian retrial queue with server breakdowns, in 2016 IEEE 1st International Conference on Power Electronics, ICS. IEEE (2016) 1–5. [Google Scholar]
  • R. Kalyanaraman and A. Sundaramoorthy, A Markovian working vacation queue with server state-dependent arrival rate and partial breakdown. Int. J. Recent Technol. Eng. 7 (2019) 664–668. [Google Scholar]
  • A. Kumar and M. Jain, Cost optimization of an unreliable server queue with two stage service process under hybrid vacation policy. Math. Comput. Simul. 204 (2023) 259–281. [Google Scholar]
  • P. Kumar, M. Jain and R.K. Meena, Application analysis and reliability modeling of fault-tolerant system operating under admission control policy with double retrial features and working vacation. ISA Trans. 1 (2023) 183–199. [Google Scholar]
  • G. Latouche and V. Ramaswami, Introduction to Matrix Analytic Methods in Stochastic Modeling. SIAM (1999). [Google Scholar]
  • G.C. Mytalas and M.A. Zazanis, Performance analysis for Bernoulli feedback queues subject to disasters: a system with batch Poisson arrivals under a multiple vacation policy. Qual. Technol. Quant. Manage. 20 (2023) 113–146. [Google Scholar]
  • M.F. Neuts, Matrix-Geometric Solutions in Stochastic Models. Vol. 2. Johns Hopkins Univ. Baltimore, USA (1981). [Google Scholar]
  • M.R. Raj and B. Chandrasekar, Matrix-geometric method for queueing model with subject to breakdown and N-policy vacations. Int. J. Math. Aeterna 5 (2015) 917–926. [Google Scholar]
  • S.S. Sanga and M. Jain, Cost optimization and ANFIS computing for admission control of M/M/1/K queue with general retrial times and discouragement. Appl. Math. Comput. 363 (2019) 124624. [Google Scholar]
  • M. Seenivasan and M. Indumathi, Performance analysis of two heterogeneous server queuing model with intermittently obtainable server using matrix geometric method. Am. J. Phys.: Conf. Ser. 1724 (2021) 012001. [Google Scholar]
  • M. Seenivasan, M. Kameswari and M. Indumathi, Application Queueing Model with Intermittently Accessible Server and Restoration Using Matrix Geometric Method. IEEE (2022) 1–7. [Google Scholar]
  • M. Seenivasan, R. Senthilkumar and K.S. Subasri, M/M/2 heterogeneous queueing system having unreliable server with catastrophes and restoration. Mater. Today: Proc. 51 (2022) 2332–2338. [Google Scholar]
  • L.D. Servi and S.G. Finn, M/M/1 queues with working vacations (M/M/1/WV), perform. Evaluation 50 (2002) 41–52. [Google Scholar]
  • R. Sethi, M. Jain, R.K. Meena and D. Garg, Application optimization and ANFIS computing of an unreliable M/M/1 queueing system with customers impatience under N-policy. Int. J. Appl. Comput. Math. 6 (2020) 1–14. [Google Scholar]
  • Sharda, A queuing problem with intermittently available server and arrivals and departures in batches of variable size. ZAMM 48 (1968) 471–476. [Google Scholar]
  • C. Shekhar, S. Varshney and A. Kumar, Matrix-geometric solution of multi-server queueing systems with Bernoulli scheduled modified vacation and retention of reneged customers: a meta-heuristic approach. Qual. Technol. Quant. Manage. 18 (2021) 39–66. [Google Scholar]
  • V.P. Singh, Two-server Markovian queues with balking: heterogeneous vs. homogeneous servers. Oper. Res. 18 (1970) 145–159. [Google Scholar]
  • N. Singh, M. Jain and S. Dhibar, Application computing for M/M/∞ queue with two types of service interruption and balking. Proc. Nat. Acad. Sci. India Sect. A: Phys. Sci. 94 (2024) 63–73. [Google Scholar]
  • S. Thakur, A. Jain and M. Jain, Application and cost optimization for markovian queue with operational vacation. Int. J. Math. Eng. Manage. Sci. 6 (2021) 894. [Google Scholar]
  • S. Wang, Z. Ma, X. Niu and Y. Liu, Application analysis of a Queueing system based on vacation with fault repairable and spare servers in the MP2P network. Wireless Networks 29 (2023) 2321–2336. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.